# SDR SWAA2024011628814

- Difficulty date: December 6, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS CORROSION IN WELL AND ON TOP OF CROWN AT BS 663; BS 706+18; LBL 25; WL 208<[01] COMPLETED STEPS 1-3;[02] PARTIALLY UPDATED STEP 4;[03] VERIFIED PARTIAL ON MAINTENANCE STEP 4.;[04] UPDATED STEP 5;[05] UPDATED PARTS USAGE TABLE.;[06] UPDATED STEP 5;[07] UPDATED STEP 5;[08] REMOVED CORROSION ON PASSENGER CABIN SEAT TRACK CROWN ON TOP STA 663; LBL 25; WL 208 PER SRM 51-10-02-0G-0. MAX MATERIAL REMOVED WAS L= 4' BY W= .5' BY D= .028'. OUT OF LIMITS PER SRM 53-00-52-1A-1. MEASURED DEPTH WITH DIAL DEPTH GAUGE ID# ATS1225 DUE 09/2024 AND MAINTENANCE WAS ACCOMPLISHED ON STEPS 1-5;[09] VERIFIED JOB COMPLETE  VERIFIED MEASUREMENT TABLE
